MathSciNet Relay Station
MathSciNet bibliographic data
MR2377864 47H09 (47H10 47J25)
Plubtieng, Somyot; Ungchittrakool, Kasamsuk Strong convergence theorems of block iterative methods for a finite family of relatively nonexpansive mappings in Banach spaces. J. Nonlinear Convex Anal. 8 (2007), no. 3, 431–450.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement